Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Arlandria

Member
  • Content Count

    8
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Arlandria

  • Rank
    New Member
  1. Thanks for the advice Have no guys ever had symptoms such as these when using the Regimen Treatment (BP)?
  2. Since doing the regimen (which has worked great on my skin by the way) I have had a constant red and sore penis. I thought it was thrush at first and took thrush remedies and this did nothing. My penis is very red and sore, it has been like it for months, since I started the regiment really. I have noticed that BP dies my towels and clothes really easily, I am wondering if it is affecting the sensitive skin on my penis when I touch it during the day to pee. I am pretty sure it cannot
  3. Hi all I have been on the regimen now for around 2 months. And I have to say it is the best thing that I ever did. It works better than any other medicine / cream I have ever used HOWEVER The collar / necks on my t-shirts / jumpers are all stained. Like a bleach stain. Now I understand BP is a bleaching agent? So when I've done the regimen in the moening - how do I avoid getting my clothes bleached when I pull them over my head / face? Am I perhaps getting dressed too soon after
  4. Thanks for the info and help When I went to the docs she told me it wasn't bad enough for accutane, although I feel it is. So I may struggle to get that, I don't have the confidence to go the docs and cry my heart out in order to pursuade them I need it. I just don't know where to go from here. My plan is to reduce the minocycline and: Start the regimen Take b5 Try going gluten free (but already 2 days in and I'm finding it hard) Thanks for your help mate, much appreciated
  5. Thats how I feel. Gluten free means no bread, no beer or lager, no pastry, no takeaways, no canned food. I eat pretty healthily anyway but do like the occasional curry etc. Its going to be hard cutting out bread. What has been your best solution?
  6. I have read lots about diet. And I am swayed into believing getting the right diet can be the answer. The Regimen seems interesting, but I have tried BP before and my skin goes outrageously dry and flaky - becomes a mess. However I have bought a months worth to try. I do feel however this is fighting the effects and not the cause Has anyone tried a gluten free diet before?
  7. Thanks for that I've never had any side effects with Minocycline (i've read some horror side effects on here) so Im lucky on that front - and it seemed the only thing that ever works. However it is slowly coming back now whilst im still on the Minocycline. I am certain I havent outgrown it yet - which is annoying! I would love to find a natural remedy and fight the cause - I take particular interest in the readings of articles suggesting change diet (i.e. no dairy, no gluten etc.) so I am goin
  8. Hi all, I'm new here I hope someone can help: I am 25 years old and have suffered with mild to moderate acne since my teens. Admitedly, now I am older it is not as bad, but still bad enough to affect my confidence and general mood. Having got sick and tired of trying EVERYTHING, I went to the doctor and got Minocycline. First 3-6 months were great - 99% clear. However I now realise that the acne is coming back slowly, even whilst Im still taking the anti-biotics. I fear I have become immune t
×